ACTIFED MULTI-ACTION TABLETS (12)

index
ACTIFED MULTI-ACTION TABLETS (12)
   
0146-886 (12) - £2.99
 

Product Description

Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

• Unblocks sinuses.
• Dries runny noses.
• Unblocks stuffy noses.
• Clears catarrh.
• Only available from your pharmacy.
Register for Inspire Pharmacies Repeat Prescription Service >>
Register for Inspire
Pharmacies Repeat  
Prescription Service
Prescriptions
Register for Inspire Pharmacies Repeat Prescription Service >>
Register for Inspire Pharmacies Repeat Prescription Service >>